# SDR RT22001F00000

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N98SP
- Make and model: Hughes 369E
- Aircraft serial: 0117E
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 369D2512711
- Part serial: 0055701092
- Condition: Broken
- Location: Transmission
- Component: Transmission
- Component part number: 369D25100507
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

1) PILOT REPORTED BANG FOLLOWED BY AIRCRAFT VIBRATION, NO CAUTION LIGHT ILLUMINATED.  PILOT MADE PRECAUTIONARY LANDING.  2) MAINTENANCE FOUND LARGE PIECE OF METAL ON CHIP DETECTOR STANDING UP TOO LARGE TO FALL OVER AND BRIDGE GAP ON CHIP DETECTOR.  3) TRANSMISSION REMOVED, GEAR PN 369D2512711 SER NR 0055701092 FOUND TO HAVE A TOOTH BROKEN OFF,  MFG HAS TAKEN GEAR TO PERFORM HARDNESS TEST.
